RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2014, Volume 5, Issue 2, Pages 29–35 (Mi mvk114)  

Reconstruction of a linear recurrence of maximal period over a Galois ring of characteristic $p^3$ by its highest digital sequence

D. N. Bylkov

LLC "Certification Research Center", Moscow

Abstract: Sequences $w$ over a field $GF(q)$, $q=p^r$, $p>2$, obtained by highest digit sequence of linear recurrent sequences $u$ over a Galois ring $R=GR(q^3,p^3)$ in some digit set are considered. The conditions guaranteeing the uniqueness of reconstruction of $u$ given $w$ is studied.

Key words: linear recurrent sequences, most significant bit sequences, complexity of linear recurrences.

DOI: https://doi.org/10.4213/mvk114

Full text: PDF file (2427 kB)
References: PDF file   HTML file

UDC: 511.216+519.719.2
Received 25.IX.2013
Language:

Citation: D. N. Bylkov, “Reconstruction of a linear recurrence of maximal period over a Galois ring of characteristic $p^3$ by its highest digital sequence”, Mat. Vopr. Kriptogr., 5:2 (2014), 29–35

Citation in format AMSBIB
\Bibitem{Byl14}
\by D.~N.~Bylkov
\paper Reconstruction of a~linear recurrence of maximal period over a~Galois ring of characteristic $p^3$ by its highest digital sequence
\jour Mat. Vopr. Kriptogr.
\yr 2014
\vol 5
\issue 2
\pages 29--35
\mathnet{http://mi.mathnet.ru/mvk114}
\crossref{https://doi.org/10.4213/mvk114}


Linking options:
  • http://mi.mathnet.ru/eng/mvk114
  • https://doi.org/10.4213/mvk114
  • http://mi.mathnet.ru/eng/mvk/v5/i2/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические вопросы криптографии
    Number of views:
    This page:142
    Full text:37
    References:22
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019